You are viewing a single comment's thread from:

RE: Cannabis Hyperemesis Syndrome(CHS) is Azadirachtin Poisoning (@tralawar's post reminded me to post this. Ty tralawar)

in #cannabis4 years ago

I´m still going throug the crises and am going crazy looking for tips to releife the symptoms. I´m on corticoids now, since the anithistaminic worked well for the first 16 hours or so than it started losing its action. Corticoids are working fine, bu it´s a heavy drug, though. It seems like topical capsaicin helps reliefs the symptoms (if not resolute them) . Here is the link of the study: http://www.tandfonline.com/doi/full/10.1080/15563650.2017.1324166?scroll=top&needAccess=true
http://www.tandfonline.com/doi/full/10.1080/15563650.2017.1324166?scroll=top&needAccess=true
Im going to the pharmacy right now to get one for myself. I hope I can aplly it to my belly skin, since it´s already burnt out beacause of the long time exposure to hot water bags. I ´ll let you guys know about my experiencewith the topical capsaicin!

Sort:  

AWESOME!

I haven't heard about the capsaicin before, I sure hope it works for you! Excellent find, thank you for posting it up. :) I'll have to pass that on and ask others about it. :D

how are you? find relief?

Coin Marketplace

STEEM 0.98
TRX 0.13
JST 0.137
BTC 55358.13
ETH 2406.40
BNB 571.55
SBD 8.16